International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 1, Part B

Variational iteration method for solving coupled nonlinear system of Klein-Gordon equations


Author(s): Bii Albert, Rotich Titus and Oduor Michael

Abstract: In this paper, variational iteration technique is applied to solve nonlinear coupled Klein-Gordon equations (CNLKGE). The equations arise when dealing with particle physics. The numerical solutions of CNLKGE have been compared to the exact solutions and presented graphically. The results of the proposed method are in good agreement with the exact solutions provided by [1]. The suggested algorithm is efficient and easier to employ compared to other methods like the perturbation method.

DOI: 10.22271/maths.2022.v7.i1b.779

Pages: 107-111 | Views: 133 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
Bii Albert, Rotich Titus, Oduor Michael. Variational iteration method for solving coupled nonlinear system of Klein-Gordon equations. Int J Stat Appl Math 2022;7(1):107-111. DOI: 10.22271/maths.2022.v7.i1b.779
Call for book chapter
International Journal of Statistics and Applied Mathematics